MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); ESTRADIOL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); ESTRADIOL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported observation of falsely-elevated atellica im enhanced estradiol (ee2) results.The customer experienced a quality control (qc) excursion on (b)(6) 2023, when running atellica im ee2.Patient samples which had been tested since last passing qc were repeat-tested on another atellica im analyzer, using a different reagent lot.Following the repeat testing, some samples were identified as discordant, where the initial result was elevated relative to the repeat result.The repeat-test results (with passing qc) were accepted as correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states observed elevated atellica im enhanced estradiol (ee2) results in association with quality control (qc) failure which were discordant relative to repeat testing.The customer suspects a particular shipment of lot-090 ee2 kits, noting that lot 090 had been in use without issue since december.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Mdr 1219913-2023-00065 was submitted on 2023-04-18.A customer from outside the united states reported observation of falsely-elevated atellica im enhanced estradiol (ee2) results in association with a quality control (qc) failure.The qc failed due to a high result, and review and re-testing of patient results revealed several for which the initial result (produced at the time of the qc failure) were higher than repeat-test results (with c\qc within range).The lower repeat results were believed to be accurate.The customer replaced the reagent pack with one from a new lot (as the old lot had been exhausted).The new reagent pack calibrated successfully and produced within-range qc results.The customer suspects an issue with the shipment of ee2 lot 090 which was delivered to them, as they noticed similar issues on multiple analyzers when using reagent from this shipment (received december 2022).Additional details were requested but not made available.Siemens has reviewed internal release-testing data as well as field data for both lots of ee2 used by the customer (090 and 092).The two lots are performing acceptably and their results are not statistically different from one another.The issue was resolved by routine troubleshooting and the customer is operational.A product issue has not been identified.Note: in section h6, the codes for investigation findings and investigation conclusion have been updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
ESTRADIOL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
east walpole MA 02032
Manufacturer Contact
barry
333 coney street
east walpole, MA 02032
5082985306
MDR Report Key16763151
Report Number1219913-2023-00065
Device Sequence Number3034422
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale